Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having red bumps on hand, feet. Swollen mouth, tongue, neck. Took injection on the mouth. Become worse. Solution?

My mom had an infection on both of her feet and then she started to get red bumps on her hand and her feet. The dermatologist told my mom that her infection will be healed with a medicine. My mom, however, did not get better. Now her whole mouth, tongue , and her neck is swollen. She has more red bumps on her hand and feet. She went to the hospital but told her it was just an allergy and gave her shot on her mouth. This morning, it became worse. What could be the right treatment for her?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.all symtoms mentioned contributes to only can be treated with sedative antihistamine at the night and nonsedative in the day time along with ranatidine.take hydrocortisone injection for immediate relief
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor